American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C15) AND publication=(era)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] D. Novikov and S. Yakovenko. Tangential Hilbert problem for perturbations of hyperelliptic Hamiltonian systems. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 55-65. MR 1679454.
Abstract, references, and article information   
View Article: PDF

[2] Igor E. Pritsker and Richard S. Varga. Weighted polynomial approximation in the complex plane. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 38-44. MR 1445633.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1